Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Alexander P. Pojidaev; Paulo Saraiva;

Title
On simple Filippov superalgebras of type B(0, n), II

Abstract
It is proved that there exist no simple finite-dimensional Filippov superalgebras of type B(0,n) over an algebraically closed field of characteristic 0.

Journal
Portugaliae Mathematica

Volume
61

Year
2009

Issue
1

Page(s)
115-130

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia